Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/149

Title: Resampling from centered data in the two-sample problem
Authors: Boos, D.
Keywords: Mathematical Statistics
Non and semiparametric methods
Issue Date: 1989
Citation: J. Statist. Planning and Inf., 21(3), p. 327-345
Abstract: Bootstrap and permutation approximations to the distribution of U-statistics are shown to be valid when the resampling is from residuals in the two-sample problem. The motivation for using residuals comes from testing for homogeneity of scale in the presence of nuisance location parameters. New asymptotic results for U-statistics with estimated parameters are key tools in the proofs.
URI: http://hdl.handle.net/1942/149
DOI: 10.1016/0378-3758(89)90051-7
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.